# SDR SWAA2021050360107

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT 727D+5 STRINGER 25L TO 25R IS CORRODED.RBL 21 TO LBL 21; WL 153.5 / REMOVED CORRODED FLOOR SUPPORT TEE STRAP AND INSTALLED NEW SUPPORT TEE AT STA 727D+5 BETWEEN STRINGER 25 L/H AND 25 R/H; PER REF 737 SRM 51-40-02-0G-0 AND DRAWING NO.146A7500.
